# SDR AALA20150109005

- Difficulty date: January 8, 2015
- Submitted: January 9, 2015
- Operation: Air carrier
- Aircraft: N8009T
- Make and model: Airbus A319-115
- Aircraft serial: 5788
- Aircraft time: 3,547 hours, 2,033 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE240006
- Part serial: RFM24077
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER DAMPER & ACTUATOR PRESS LOW.  SERVICED R1 DOOR EMER DAMPER & ACTUATOR IAW AMM 52-10-00.
